Algebraic Geometry
Symplectic resolutions for nilpotent orbits (II)
Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 277-281.

Based on our previous work, Fu (Invent. Math. 151 (2003) 167–186), we prove that, given any two projective symplectic resolutions Z1 and Z2 of a nilpotent orbit closure in a complex simple Lie algebra of classical type, Z1 is deformation equivalent to Z2. This provides support for a ‘folklore’ conjecture on symplectic resolutions for symplectic singularities.

En utilisant notre résultat précédent, Fu (Invent. Math. 151 (2003) 167–186), nous montrons qu'étant données deux résolutions symplectiques projectives Z1 et Z2 d'une adhérence d'orbite nilpotente dans une algèbre de Lie simple classique, Z1 est déformation équivalente à Z2. En particulier, ceci vérifie une conjecture « folklore » sur les résolutions symplectiques pour les singularités symplectiques.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00346-7
Fu, Baohua 1

1 Laboratoire J.A. Dieudonné, Université de Nice Sophia-Antipolis, parc Valrose, 06108 Nice cedex 02, France
@article{CRMATH_2003__337_4_277_0,
     author = {Fu, Baohua},
     title = {Symplectic resolutions for nilpotent orbits {(II)}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {277--281},
     publisher = {Elsevier},
     volume = {337},
     number = {4},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00346-7},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00346-7/}
}
TY  - JOUR
AU  - Fu, Baohua
TI  - Symplectic resolutions for nilpotent orbits (II)
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 277
EP  - 281
VL  - 337
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00346-7/
DO  - 10.1016/S1631-073X(03)00346-7
LA  - en
ID  - CRMATH_2003__337_4_277_0
ER  - 
%0 Journal Article
%A Fu, Baohua
%T Symplectic resolutions for nilpotent orbits (II)
%J Comptes Rendus. Mathématique
%D 2003
%P 277-281
%V 337
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00346-7/
%R 10.1016/S1631-073X(03)00346-7
%G en
%F CRMATH_2003__337_4_277_0
Fu, Baohua. Symplectic resolutions for nilpotent orbits (II). Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 277-281. doi : 10.1016/S1631-073X(03)00346-7. http://www.numdam.org/articles/10.1016/S1631-073X(03)00346-7/

[1] Beauville, A. Symplectic singularities, Invent. Math., Volume 139 (2000), pp. 541-549

[2] Collingwood, D.; Mc Govern, W. Nilpotent Orbits in Semi-Simple Lie Algebras, Van Nostrand Reinhold, New York, 1993

[3] Fu, B. Symplectic resolutions for nilpotent orbits, Invent. Math., Volume 151 (2003), pp. 167-186

[4] Fu, B.; Namikawa, Y. Uniqueness of crepant resolutions and symplectic singularities | arXiv

[5] Hesselink, W. Polarizations in the classical groups, Math. Z., Volume 160 (1978), pp. 217-234

[6] Huybrechts, D. Compact hyper-Kähler manifolds: basic results, Invent. Math., Volume 135 (1999), pp. 63-113

[7] Kaledin, D. Symplectic resolutions: deformations and birational maps | arXiv

Cited by Sources: